Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 313, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 6, 2012, 3:36 PM CDT for Bradley County, Drew County, Arkansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2012, 3:36 PM CDT (20:36 UTC)
- Expired
- Aug 6, 2012, 4:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Bradley County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 161 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:04 PM CDT | TSTM WND DMG | 1 Se Hermitage, AR | TREES DOWN ALONG HWY 160 WITH POWER OUTAGES REPORTED IN HERMITAGE. |
| Aug 6, 4:15 PM CDT | TSTM WND DMG | Johnsville, AR | TREES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
690
WUUS54 KLZK 062036
SVRLZK
ARC011-043-062115-
/O.NEW.KLZK.SV.W.0313.120806T2036Z-120806T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 PM CDT MON AUG 6 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
SOUTHWESTERN DREW COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 415 PM CDT
* AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF LANARK...OR 7 MILES SOUTHWEST OF WARREN...AND MOVING SOUTH
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LONGVIEW... LANARK... INGALLS...
HILO... HERMITAGE... VICK...
SUMPTER... MARSDEN... JOHNSVILLE...
FARMVILLE... CARMEL... BANKS...
WARREN MUNI ARPT... SMEARNY... PATTSVILLE...
MANNSTOWN... GREENVILLE... GRAVELRIDGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3359 9231 3364 9209 3340 9194 3339 9197
3338 9196 3335 9196 3334 9198 3333 9197
3331 9197 3324 9224 3325 9226
TIME...MOT...LOC 2036Z 344DEG 22KT 3352 9216
$$
224What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 2:36 PM CDT, 1 hour earlier.
Area forecast discussion, Aug 6, 2:36 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 236 PM CDT MON AUG 6 2012 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT AMPLIFIED UPPER PATTERN ALREADY ESTABLISHED AT THIS TIME AND IS FORECASTED TO AMPLIFY EVEN MORE THROUGH THE PERIOD. UPPER PATTERN WILL BE CHARACTERIZED BY UPPER RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EAST. ALL MODELS IN BASICALLY GOOD AGREEMENT AND A BLEND OF FORECAST SOLUTIONS WILL BE FOLLOWED. AS THE PATTERN EVOLVES...MID SOUTH EXPECTED TO BE IN NORTHWEST FLOW ALOFT THROUGH THE PERIOD. ON THE SURFACE...LATEST ANALYSIS PLACES A DECAYING FRONTAL BOUNDARY ROUGHLY FROM DEQUEEN TO HELENA/WEST HELENA THAT IS EXPECTED TO SLOWLY SINK SOUTHWARD WITH TIME. WIDELY SCATTERED...DIURNALLY DRIVEN...CONVECTION IS EXPECTED ALONG AND SOUTH OF THE BOUNDARY THIS AFTERNOON AND WHILE A FEW WET MICROBURSTS CAN NOT BE RULED OUT IN THE HIGH PWATS ENVIRONMENT..THE INTENSITY SHOULD BE LESS THAN WHAT WAS EXPERIENCED YESTERDAY. THE BIGGEST DIFFERENCE TODAY IS TEMPERATURE DEW POINT SPREAD IS AROUND 20 DEGREES TODAY VERSUS AROUND 40 DEGREES SUNDAY. LATEST RADAR IMAGERY DOES SHOW NUMEROUS STORMS POPPING OFF AT THIS TIME. BOUNDARY EXPECTED TO EITHER SLOWLY SAG OR WASH OUT TONIGHT DEPENDING UPON WHICH MODEL YOU BUY AND WEAK SURFACE HIGH PRESSURE WILL KEEP THE AREA DRY ON TUESDAY. ALTHOUGH A STRAY SHOWER OR THUNDERSTORM CAN NEVER BE EXCLUDED...COVERAGE WILL BE SMALL ENOUGH TO EXCLUDE IN THE FORECAST AT THIS TIME. AS NORTHWEST FLOW DEEPENS...MODELS MOVE AN UPPER IMPULSE AND AN ASSOCIATED COLD FRONT THROUGH THE REGION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. ONLY SLIGHT CHANCE TO CHANCE POPS ARE JUSTIFIED AND UNFORTUNATELY...QPF DOES APPEAR MINIMAL. WHILE THE CHANCES OF WIDESPREAD PRECIPITATION DOES NOT APPEAR TO BE VERY HIGH...IT DOES APPEAR THE CHANCES OF TRIPLE DIGIT HEAT WILL BE ON THE DECLINE THANKS TO THE AFOREMENTIONED NORTHWEST FLOW ALOFT. GFS TEMPERATURES LOOK A LITTLE UNDERDONE WITH CURRENT GROUND MOISTURE LEVELS AND WILL LEAN TOWARDS THE SLIGHTLY WARMER ECMWF NUMBERS. && .LONG TERM...FRIDAY THROUGH MONDAY NORTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN OVER THE EXTENDED PATTERN. THE AREA OF HIGH PRESSURE THAT HAS BEEN SO DOMINANT OVER THE REGION AS OF LATE WILL WOBBLE TOWARDS THE WEST. AS THE HIGH PRESSURE SHIFTS WEST...NORTHWEST FLOW WILL RETURN. WITH THE NORTHWEST FLOW IN PLACE...A SERIES OF WEAK IMPULSES WILL BE ABLE TO TRAVERSE THE REGION AND BRING SLIGHT CHANCES OF RAIN TO THE STATE EACH AFTERNOON. ASSOCIATED WITH THE UPPER LEVEL IMPULSES...CLOUD COVER WILL ALSO BE ON THE RISE. THIS WILL HELP KEEP TEMPERATURES NEAR NORMAL THROUGH THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 94 69 95 / 10 10 10 10 CAMDEN AR 73 96 72 97 / 20 10 10 20 HARRISON AR 67 96 70 94 / 10 10 10 20 HOT SPRINGS AR 72 97 72 96 / 20 10 10 20 LITTLE ROCK AR 71 96 71 96 / 10 10 10 10 MONTICELLO AR 72 95 70 96 / 20 10 10 10 MOUNT IDA AR 72 97 72 97 / 20 10 10 20 MOUNTAIN HOME AR 67 95 69 94 / 10 10 10 20 NEWPORT AR 69 94 69 95 / 10 10 10 10 PINE BLUFF AR 72 95 71 96 / 20 10 10 10 RUSSELLVILLE AR 70 97 71 95 / 10 10 10 20 SEARCY AR 70 95 70 95 / 10 10 10 10 STUTTGART AR 71 94 70 95 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...56 / LONG TERM...227
Hazardous weather outlook, Aug 6, 5:00 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON AUG 6 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IN SOUTH ARKANSAS WILL EVENTUALLY MOVE TO THE LOUISIANA BORDER BY LATE TODAY...WITH HIGH PRESSURE REGAINING CONTROL OVER MUCH OF THE STATE. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN THE 95 TO 105 DEGREE RANGE. THE COLD FRONT WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. HOWEVER...LARGE PRECIPITATION AMOUNTS ARE NOT EXPECTED. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE AFFECT ON THE CURRENT DROUGHT SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Aug 6, 2:46 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 246 PM CDT MON AUG 6 2012 ARZ065-069-062030- DESHA AR-DREW AR- 246 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DREW AND WESTERN DESHA COUNTIES UNTIL 330 PM CDT... AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHEAST OF OMEGA...OR NEAR DUMAS... MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROHWER... DUMAS... WINCHESTER... TILLAR... OMEGA... LUCCA LANDING... BACK GATE... YUKON... PICKENS... MCARTHUR... WILBORN BRAKE... TILLAR BRAKE... TILLAR ARPT... PAW PAW BRAKE... OAKLAWN... LOGGY BAYOU... EASTMAN BRAKE... DUCE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3372 9120 3361 9145 3385 9156 3394 9140 TIME...MOT...LOC 1946Z 332DEG 7KT 3384 9145 224
Special weather statement, Aug 6, 3:08 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 308 PM CDT MON AUG 6 2012 ARZ063-067-068-062055- BRADLEY AR-CALHOUN AR-CLEVELAND AR- 308 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN CLEVELAND... EASTERN CALHOUN AND NORTHWESTERN BRADLEY COUNTIES UNTIL 400 PM CDT... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF ELLISVILLE...OR 10 MILES NORTHEAST OF HAMPTON...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LANARK... HARRELL... ELLISVILLE... TINSMAN... FARMVILLE... BANKS... WAGNON... SUMMERVILLE... HARRELL LAKE... CRANEY... CRAM... BLUE SPRINGS... BIG HILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3350 9210 3342 9240 3367 9246 3373 9229 TIME...MOT...LOC 2008Z 340DEG 7KT 3363 9234 224
Special weather statement, Aug 6, 3:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 315 PM CDT MON AUG 6 2012 ARZ053>055-062-062045- CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR- 315 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOT SPRING...WESTERN GRANT...NORTHWESTERN DALLAS AND EXTREME EASTERN CLARK COUNTIES UNTIL 345 PM CDT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF MALVERN...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MALVERN... ROCKPORT... PERLA... LONO... GIFFORD... DONALDSON... CENTRAL... SOCIAL HILL... SAGINAW... ROUND HILL... ROLLA... MALVERN MUNI ARPT... LANDERS... HWY 51 AND 222 JCT... HARP... EBENEZER... BRUSH CREEK... ABCO... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 88 AND 99. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3420 9259 3409 9290 3435 9297 3442 9277 TIME...MOT...LOC 2015Z 339DEG 6KT 3432 9283 224
Special weather statement, Aug 6, 3:16 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 316 PM CDT MON AUG 6 2012 ARZ064-062045- LINCOLN AR- 316 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 345 PM CDT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF GOULD...OR 13 MILES NORTHWEST OF DUMAS...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WARRENTON... MILLS... VARNER... TYRO... ROSE HILL... GOURD... GARRETT BRIDGE... GARNETT... FRESNO... CALHOUN... AVERY... WAGON BAYOU... PANTHER SLOUGH... MILLS SLOUGH... MERONEY... LITTLE GARNETT... HORSESHOE BRAKE... GIBSON BRAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3381 9157 3385 9182 3408 9167 3407 9156 TIME...MOT...LOC 2016Z 011DEG 9KT 3401 9164 62
Special weather statement, Aug 6, 3:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 323 PM CDT MON AUG 6 2012 ARZ042-053-054-062055- CLARK AR-GARLAND AR-HOT SPRING AR- 323 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRING...EXTREME SOUTHWESTERN GARLAND AND NORTHERN CLARK COUNTIES UNTIL 400 PM CDT... AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LOFTON...OR 8 MILES NORTHWEST OF DEGRAY LAKE...MOVING SOUTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DEGRAY LAKE... ARKADELPHIA... LOFTON... DEGRAY LAKE SP... POINT CEDAR... MARCUS... CANEY... BONNERDALE... BISMARCK... ALPINE... SHOUSE FORD REC AREA... RUNYAN BRIDGE... OZAN POINT... OMA... OLD DE ROCHE... OAK BOWER... NEEDLES EYE MTN... MT MORIAH... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 74 AND 76. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3412 9307 3411 9342 3440 9340 3442 9318 TIME...MOT...LOC 2023Z 356DEG 13KT 3432 9328 224
Local storm report, Aug 6, 3:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 PM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG GURDON 33.92N 93.15W
08/06/2012 CLARK AR NWS EMPLOYEE
A PLATE GLASS WINDOW WAS BLOWN OUT OF A STORE.
0252 PM TSTM WND DMG 1 N GURDON 33.93N 93.15W
08/06/2012 CLARK AR NWS EMPLOYEE
A TREE WAS BLOWN DOWN ON HIGHWAY 67 NORTH OF GURDON.
0252 PM TSTM WND DMG 2 N GURDON 33.95N 93.15W
08/06/2012 CLARK AR NWS EMPLOYEE
A TREE WAS BLOWN DOWN ON POWER LINES NORTH OF GURDON.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 1:01 PM CDT | Special Weather Statement | LZK | Saline | 29 min |
| Aug 6, 1:26 PM CDT | Special Weather Statement | LZK | Garland | 29 min |
| Aug 6, 1:30 PM CDT | Special Weather Statement | LZK | Saline | 30 min |
| Aug 6, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Saline | 22 min |
| Aug 6, 1:42 PM CDT | Special Weather Statement | LZK | Hot Spring | 43 min |
| Aug 6, 1:45 PM CDT | Special Weather Statement | LZK | Drew | 45 min |
| Aug 6, 1:53 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 43 min |
| Aug 6, 2:23 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 24 min |
| Aug 6, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 45 min |
| Aug 6, 2:46 PM CDT | Special Weather Statement | LZK | Desha | 44 min |
| Aug 6, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 27 min |
| Aug 6, 3:08 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Aug 6, 3:15 PM CDT | Special Weather Statement | LZK | Hot Spring | 30 min |
| Aug 6, 3:16 PM CDT | Special Weather Statement | LZK | Lincoln | 29 min |
| Aug 6, 3:23 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 28 min |
| Aug 6, 3:44 PM CDT | Special Weather Statement | LZK | Grant | 31 min |
| Aug 6, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 40 min |
| Aug 6, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 48 min |
| Aug 6, 4:01 PM CDT | Special Weather Statement | LZK | Montgomery | 29 min |
| Aug 6, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 28 min |
| Aug 6, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 33 min |
| Aug 6, 4:40 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 20 min |
| Aug 6, 4:55 PM CDT | Special Weather Statement | LZK | Yell | 30 min |
| Aug 6, 4:59 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Aug 6, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 27 min |
| Aug 6, 5:27 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Aug 6, 5:35 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 25 min |
| Aug 6, 5:48 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 27 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.